MathSciNet Relay Station
MathSciNet bibliographic data
MR1465370 13N05 (11G05 13C40 13H10)
Eisenbud, David; Mazur, Barry Evolutions, symbolic squares, and Fitting ideals. J. Reine Angew. Math. 488 (1997), 189–201.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement